Content deleted Content added
Gricharduk (talk | contribs) Provided a citation showing that Kleene's recursion theorem holds for any precomplete numbering |
Gricharduk (talk | contribs) →References: Correcting Google Books link to Handbook of Computability Theory |
||
Line 151:
* {{Cite journal|last1=Barendregt|first1=Henk|author-link1=Henk Barendregt|last2=Terwijn|first2=Sebastiaan A.|date=1 October 2019|title=Fixed point theorems for precomplete numberings|url=http://www.sciencedirect.com/science/article/pii/S016800721930048X|journal=Annals of Pure and Applied Logic|language=English|volume=170|issue=10|pages=1151{{ndash}}1161|doi=10.1016/j.apal.2019.04.013|issn=0168-0072}}
* Cutland, N.J., 1980, ''Computability: An introduction to recursive function theory'', Cambridge University Press. {{isbn|0-521-29465-7}}
* {{Cite book|last=Ershov|first=Yuri L|author-link=Yury Yershov|editor-last=Griffor|editor-first=Edward R|url=https://books.google.com/books?id=KqeXZ4pPd5QC&printsec=frontcover|title=Handbook of Computability Theory|chapter=Part 4: Mathematics and Computability Theory. 14. Theory of numbering|series=Studies in logic and the foundations of mathemtics|date=1999|volume=140|pages=473{{ndash}}503|publisher=[[Elsevier]]|isbn=978-0-444-89882-1|___location=Amsterdam|language=English|oclc=162130533}}
* [[Stephen Cole Kleene|Kleene, S.C.]], 1938, "[http://www.thatmarcusfamily.org/philosophy/Course_Websites/Readings/Kleene%20-%20Ordinals.pdf On Notation for Ordinal Numbers]", [[Journal of Symbolic Logic]] 3, 150–155.
* Kleene, S.C., 1952, ''Introduction to Metamathematics'', North-Holland. {{isbn|0-7204-2103-9}}
|